# SDR RAIA990404

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- Engine: Garrtt TPE33112UA
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Torque Ring
- Part number: 310703611
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

FLT 7099 - SPI - LEFT ENGINE TORQUE WENT OT 120 PERCENT, ENGINE WAS SHUTDOWN.  MAINTENANCE REPLACED TORQUE RING IN LEFT ENGINE.  (M)
